# SDR SWAA2022010447796

- Difficulty date: November 26, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 277 TIE CLIP AT LEVEL STRG10R AT FWD GALLEY AREA (1 EA) ; 2021-536642. / [01] REPLACED TIE CLIP ON BS 277 TIE CLIP AT LEVEL STRG10R AT FWD GALLEY AREA (1 EA) I.A.W. B737-700 SRM 51-40-02 AND DRAWING #141A1110 REV ?; [02] JOB CERTIFIED RII
